Thank you for the information,
There are different causes of blood mixed mucus.
The common cause of blood mixed mucus is infection of the respiratory tract.
When you are taking Z pack, it seems doctor has diagnosed a respiratory tract infection.
Chest X ray was clear, so it may not be in the lungs
It can be in the upper respiratory tract.
Several common bacterial or viral
infection can cause blood in the sputum.
Other causes are tuberculosis, bronchitis
, tumor, trauma, blood disorder, heart cause, kidney disease, immunological disorder etc.
In reflux sometimes, blood in the sputum can be found.
In some cases it can come from mouth or gum.
Lisinopril can cause cough, but unlikely to cause blood tinged mucus.
In next visit with doctor, you should discuss those issues, if the symptom persist.
If he feels he will proceed to investigate to find out the exact cause and appropriate treatment can be taken.
I hope this information helps.
Please feel free for any follow up query.
Happy to assist, if you need any further clarification.